MAUDE Adverse Event Report: TERUMO BCT TRIMA ACCEL; TRIMA ACCEL AUTOMATED BLOOD COLLECTION SYSTEM

TERUMO BCT TRIMA ACCEL; TRIMA ACCEL AUTOMATED BLOOD COLLECTION SYSTEM
Model Number 81000
Medical Device Problem Codes Mechanical Problem (1384); Device Slipped (1584); Insufficient Device Problem Information (3190)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/20/2024
Type of Reportable Event Malfunction
Event or Problem Description
The customer reported that the iv pole on the trima equipment unexpectedly lowers down.The iv pole clamp was installed at the time of this event.No adverse event occurred, and no medical intervention was required.No injury was reported for this incident and no patient was connected at the time the iv pole.
 
Additional Manufacturer Narrative
Investigation: a teurmo bct service technician inspected the device at the customer site and determined it would not stay in place.The technician adjusted the screw on the inside of the side panel that touches the iv pole lever and confirmed that the iv pole was repaired and stayed in place.Investigation is in process; a follow-up report will be provided.
 
Additional Manufacturer Narrative
This report is being filed to provide additional information in h.6 and h.11.Investigation: a teurmo bct service technician inspected the device at the customer site and determined it would not stay in place.The technician adjusted the screw on the inside of the side panel that touches the iv pole lever and confirmed that the iv pole was repaired and stayed in place.The device serial number history report indicates no further related issues have been reported for this device.One year of service history was reviewed for this device with no further issues related to the reported condition identified.Correction: a field service engineer adjusted the iv pole screw.Investigation is in process, a follow-up report will be provided.
 
Event or Problem Description
 
Event or Problem Description
 
Additional Manufacturer Narrative
This report is being filed to provide additional information in h.6 and h.11.Investigation: a terumo bct service technician inspected the device at the customer site and determined it would not stay in place.The technician adjusted the screw on the inside of the side panel that touches the iv pole lever and confirmed that the iv pole was repaired and stayed in place.The device serial number history report indicates no further related issues have been reported for this device.One year of service history was reviewed for this device with no further issues related to the reported condition identified.Correction: a field service engineer adjusted the iv pole screw.Root cause: a root cause assessment was performed for this complaint.The root cause was determined to be loose iv pole set screw.

Brand Name
TRIMA ACCEL
Common Device Name
TRIMA ACCEL AUTOMATED BLOOD COLLECTION SYSTEM
Manufacturer (Section D)
TERUMO BCT
lakewood CO 80215
Manufacturer (Section G)
TERUMO BCT
10810 w. collins ave
lakewood CO 80215
Manufacturer Contact
scot hilden
10810 w. collins ave
lakewood, CO 80215
MDR Report Key20702719
Report Number1722028-2024-00465
Device Sequence Number12807082
Product Code GKT
UDI-Device Identifier05020583810006
UDI-Public05020583810006
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
BK170059
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 11/14/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number81000
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/24/2024
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/21/2024
Supplement Date Received by Manufacturer01/09/2025
01/29/2025
Initial Report FDA Received Date11/17/2024
Supplement Report FDA Received Date01/24/2025
02/07/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/14/2018
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown